Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On equations of double planes with $ p_g=q=1$

Author: Carlos Rito
Journal: Math. Comp. 79 (2010), 1091-1108
MSC (2000): Primary 14J29, 14Q05
Published electronically: September 2, 2009
MathSciNet review: 2600557
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper describes how to compute equations of plane models of minimal Du Val double planes of general type with $ p_g=q=1$ and $ K^2=2,\ldots,8.$ A double plane with $ K^2=8$ having bicanonical map not composed with the associated involution is also constructed. The computations are done using the algebra system Magma.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 14J29, 14Q05

Retrieve articles in all journals with MSC (2000): 14J29, 14Q05

Additional Information

Carlos Rito
Affiliation: Departamento de Matemática, Universidade de Trás-os-Montes e Alto Douro, 5000-911 Vila Real, Portugal

Received by editor(s): April 14, 2008
Received by editor(s) in revised form: March 26, 2009
Published electronically: September 2, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society